Journal of urban mathematics education

Resource information

Title proper: Journal of urban mathematics education.

Other variant title: JUME

Original alphabet of title: Basic roman

Subject: Dewey : 370

Subject: Education

Corporate contributor: Georgia State University.

Publisher: Atlanta Ga.: Georgia State University

Dates of publication: 2008- 9999

Description: Began with vol. 1, no. 1 (fall/winter 2008).

Frequency: Semiannual

Type of resource: Periodical

Language: English

Country: United States

Note: Description based on first issue; title from journal home page (viewed Mar. 11, 2008).

Note: Latest issue consulted: Vol. 2, no. 1 (spring/summer 2009) (GSU journal home page, viewed Oct. 5, 2009).

Medium: Online

Indexed by: ROAD

Indexed by: DOAJ

Record information

Type of record: Confirmed

Last modification date: 14/02/2019

ISSN Center responsible of the record: ISSN National Centre for the USA

Record creation date: 15/10/2009

Original ISSN Centre: ISSN National Centre for the USA


URL: education.gsu.e ...

URL: bibpurl.oclc.or ...

URL: education.gsu.e ...

URL: bibpurl.oclc.or ...

Google: ..."2151-2612"

Bing: ..."2151-2612"

Yahoo: ...